Partial compatibility in oligopoly


Innocenti, Federico ; Menicucci, Domenico



DOI: https://doi.org/10.1016/j.jebo.2021.05.005
URL: https://www.sciencedirect.com/science/article/abs/...
Additional URL: https://www.researchgate.net/publication/352384255...
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Journal of Economic Behavior & Organization : JEBO
Volume: 188
Page range: 351-378
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0167-2681
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 300 Social sciences, sociology, anthropology
330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item